# SDR CALA2011091900607

- Difficulty date: September 17, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 33,898 hours, 10,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT TRANSITION PANEL CORRODED STA 500A TO SPLICE PLATE AFT OF 500D REMOVED DAMAGED SECTION, FABRICATED NEW SECTION TREATED, PRIMED, AND INSTALLED REF B737 SRM 53-00-53, 53-30-53, SOPM 20-41-02.
